MathSciNet Relay Station
MathSciNet bibliographic data
MR663894 28B05 (46G10)
Bilyeu, Russell G.; Lewis, Paul W. Differentiability of convex functions and Rybakov's theorem. Proc. Amer. Math. Soc. 86 (1982), no. 1, 186–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement